MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 28 SIZE M 0; HIP METALLIC BALL HEAD

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 28 SIZE M 0; HIP METALLIC BALL HEAD
Model Number 01.25.012
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 january 2021: lot 100917: 50 items manufactured and released on 11-june-2010.Expiration date: 2015-04-30.No anomalies found related to the problem.To date, 48 items of the same lot have been already sold.No other similar events have been reported since 2017.Additional device involved batch review performed on 20 january 2021: liner: cc e cc light 01.26.2839hct flat pe hc liner ø 28 / c (k103352) lot 100724: 25 items manufactured and released on 06-april-2010.Expiration date: 2015-02-28.No anomalies found related to the problem.To date, 25 items of the same lot have been already sold.No other similar events have been reported since 2017.
 
Event or Problem Description
Revision surgery due to infection 10 years 7 months after the primary and the pathogen is unknown.The surgeon revised the head and liner and the surgery was completed successfully.

Brand Name
COCR BALL HEAD 12/14 28 SIZE M 0
Common Device Name
HIP METALLIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11271432
Report Number3005180920-2021-00086
Device Sequence Number4372194
Product Code JDI
UDI-Device Identifier07630030805110
UDI-Public07630030805110
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model Number01.25.012
Device Catalogue Number01.25.012
Device Lot Number100917
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;